Talk

Advanced search

Coming off Naproxen - side effects?

(4 Posts)
birdinatree Fri 16-Aug-19 16:05:19

Hi everyone, wondering if anyone has stopped taking naproxen and experienced side effects? I've got Psoriatic arthritis and am taking methotrexate injections and trying to reduce the cocktail of medication I'm on.
Stopped naproxen two days ago and feel dreadful, like I have flu and all my bad joints are sore.
Wondering if it's been the naproxen masking all this pain for years or if it's just withdrawal symptoms- ugh.

Thanks!

Wetwashing00 Fri 16-Aug-19 16:42:11

Has your doctor advised you to lower all your medications?
Naproxen is an antinflamatory painkiller so it seems like it was doing its job keeping you pain free.

birdinatree Fri 16-Aug-19 23:01:06

Thanks for your response! Yes, she said to come off it as I was responding well to the methotrexate but now I'm wondering if that and the sulphasalzine haven't really been doing anything and it's been the naproxen doing all the work... it's so hard to balance it all especially when symptoms naturally ebb and flow as well.

Mrsjayy Fri 16-Aug-19 23:04:48

Ive come off and on naproxin for years ive never had the effects you have I have a permanent disability and get flare ups so i take naproxen its the only thing that helps.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »